# SDR 9707021145

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145US
- Make and model: Doug DC-10-40
- Aircraft serial: 46754
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: D, E

## Discrepancy

AFTER AIRCRAFT PUSHBACK FROM GATE, NR 1 ENGINE EXPERIENCED A COMPRESSOR STALL WHILE AT IDLE POWER.  FLIGHT CREW SHUT DOWN NR 1 ENGINE AND RETURNED TO THE GATE.  MAINTENANCE INSPECTED ENGINE AND FOUND NO DISCREPANCIES.  ENGINE WAS GROUND RUN AND ALL PARAMETERS WERE NORMAL.
